MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 337166
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd multitest¿ erroneous results on patient samples occurred.There was no report of user impact.The following information was provided by the initial reporter: "problem with the trucount - there seems to be too low number of beads inside, this resulted in too high absolute counting results that were not realistic." 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required): yes, wrong patient results were send to lis, where physicians had access to.One doctor contacted us, questioning the results.In other occasions we intercepted the wrong data ourselves later in the authorisation-process.2.Was there any delay of treatment due to the issue? (go to question #3): no, not that we know of.3.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): no samples were redrawn.The requested tests were repeated on the sample that was already available.4.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): not that we know of.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information.D.4.Unique identifier (udi) #:(b)(4).H.6 imdrf annex: b21.H.6 imdrf annex: c21.H.6 imdrf annex: d16.
 
Event or Problem Description
It was reported that while using bd multitest¿ erroneous results on patient samples occurred.There was no report of user impact.The following information was provided by the initial reporter: "problem with the trucount - there seems to be too low number of beads inside, this resulted in too high absolute counting results that were not realistic." 1.Are there erroneous results on patient samples from diagnostic test?(if yes or unknown, go to question #2.If no, no further questions required): yes, wrong patient results were send to lis, where physicians had access to.One doctor contacted us, questioning the results.In other occasions we intercepted the wrong data ourselves later in the authorisation-proces.2.Was there any delay of treatment due to the issue? (go to question #3): no, not that we know of.3.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): no samples were redrawn.The requested tests were repeated on the sample that was already available.4.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): not that we know of.
 
Additional Manufacturer Narrative
H.3.Based on the investigation results, the reported defect was confirmed, however was not replicated after retain sample testing.Investigation results that were performed on the indicated failure mode were the following: review of customer provided information.Batch history record (bhr) review showing acceptable performance.Retain sample testing showing acceptable performance.Potential cause for customer reported complaint was not determined.Bd attempted reaching out to the customer to obtain resolution.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that while using bd multitest¿ erroneous results on patient samples occurred.There was no report of user impact.The following information was provided by the initial reporter: "problem with the trucount - there seems to be too low number of beads inside, this resulted in too high absolute counting results that were not realistic." are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required): yes, wrong patient results were send to lis, where physicians had access to.One doctor contacted us, questioning the results.In other occasions we intercepted the wrong data ourselves later in the authorisation-proces.Was there any delay of treatment due to the issue? (go to question #3): no, not that we know of.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): no samples were redrawn.The requested tests were repeated on the sample that was already available.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): not that we know of.

Brand Name
BD MULTITEST¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19824492
Report Number2647876-2024-00095
Device Sequence Number8728318
Product Code GKZ
UDI-Device Identifier00382903371662
UDI-Public(01)00382903371662(11)240229(17)250331(10)60469
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K060375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Catalogue Number337166
Device Lot Number60469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer06/24/2024
12/09/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/27/2024
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown